E-Prints Complutense

Remarks on Interpolation Properties of Schatten Classes

Impacto

Descargas

Último año

Cobos, Fernando y García-Davía, María Antonia (1994) Remarks on Interpolation Properties of Schatten Classes. Bulletin of the London Mathematical Society, 26 (5). pp. 465-471. ISSN 0024-6093

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

448kB

URL Oficial: http://blms.oxfordjournals.org/content/26/5/465.full.pdf+html


URLTipo de URL
http://www.cambridge.org/Editorial


Resumen

We show that the behaviour under interpolation of 5x-class operators is not as good as it was supposed to be. An interpolation formula for Hilbert-Schmidt operators is also established.


Tipo de documento:Artículo
Palabras clave:Aronszajn-Gagliardo Functors; Compact-Operators; Real
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15338
Depositado:24 May 2012 09:47
Última Modificación:06 Feb 2014 10:22

Descargas en el último año

Sólo personal del repositorio: página de control del artículo